# SDR SIMA20220617002

- Difficulty date: June 17, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145779
- Aircraft time: 43,099 hours, 38,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL CA FOR AFT CABIN EMERGENCY FLASHLIGHT HOLDER CLIP BROKEN-C/A-DEFERRED PER MEL 25-32 AUTH# 060220M-C. -C/A-ACCOMPLISHED AFT CABIN EMERGENCY FLASHLIGHT HOLDER CLIP BROKEN IAW AMM 33-50-16. MEL 25-32 RESTORED.
